# SDR AALA200810026

- Difficulty date: October 15, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF CUSP ANGLE BETWEEN STATION 204-218.  REPLACED CUSP ANGLE.
